To cite tweedie in publications, please use the following articles:

Dunn, P. K. and Smyth, G. K. (2005). Series evaluation of Tweedie exponential dispersion models. Statistics and Computing, 15(4), 267-280.

Dunn, P. K. and Smyth, G. K. (2008). Evaluation of Tweedie exponential dispersion models using Fourier inversion. Statistics and Computing, 18(1), 73-86.

Corresponding BibTeX entries:

  @Article{,
    author = {Peter K. Dunn and Gordon K. Smyth},
    year = {2005},
    title = {Series evaluation of Tweedie exponential dispersion
      models},
    journal = {Statistics and Computing},
    volume = {15},
    numbers = {4},
    pages = {267-280},
  }
  @Article{,
    author = {Peter K. Dunn and Gordon K. Smyth},
    year = {2008},
    title = {Evaluation of Tweedie exponential dispersion models using
      Fourier inversion},
    journal = {Statistics and Computing},
    volume = {18},
    numbers = {1},
    pages = {73-86},
  }